MAUDE Adverse Event Report: AVANOS MEDICAL INC. MIC GASTRIC-JEJUNAL FEEDING TUBE KIT - ENDOSCOPIC/RADIOLOGIC PLACEMENT - 22 FR; DH EF BALLOON TUBES PRODUCTS

AVANOS MEDICAL INC. MIC GASTRIC-JEJUNAL FEEDING TUBE KIT - ENDOSCOPIC/RADIOLOGIC PLACEMENT - 22 FR; DH EF BALLOON TUBES PRODUCTS
Model Number 0250-22
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.A review of the device history record is not possible as no lot number was provided.Root cause could not be determined.All information reasonably known as of 04-mar-2021 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).
 
Event or Problem Description
Avanos medical, inc.Received a single report that referenced three different incidences, which were associated with separate units, involving three different events.This is the first of three reports.Refer to 9611594-2021-00033 for the second event.Refer to 9611594-2021-00034 for the third event.It was reported the tubes fractured down where the g-tube and j-tube connect.The patient called and said when they went to irrigate the j-port, there was return via the g port.When it was replaced in the irl, it was noted that the "side wall was blown out on the tube in the distal portion (in stomach)".There was no reported injury.

Brand Name
MIC GASTRIC-JEJUNAL FEEDING TUBE KIT - ENDOSCOPIC/RADIOLOGIC PLACEMENT - 22 FR
Common Device Name
DH EF BALLOON TUBES PRODUCTS
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
MDR Report Key11422858
Report Number9611594-2021-00032
Device Sequence Number17157122
Product Code KNT
UDI-Device Identifier00350770954875
UDI-Public00350770954875
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K921370
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0250-22
Device Catalogue NumberN/A
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2021
Initial Report FDA Received Date03/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1